BSDEs with terminal conditions that have bounded Malliavin derivative

Patrick Cheridito, Kihun Nam

Research output: Contribution to journalArticleResearchpeer-review

17 Citations (Scopus)

Abstract

We show existence and uniqueness of solutions to BSDEs of the form. Yt=ξ+∫tTf(s,Ys,Zs)ds-∫tTZsdWs in the case where the terminal condition ξ has bounded Malliavin derivative. The driver f(s, y, z) is assumed to be Lipschitz continuous in y but only locally Lipschitz continuous in z. In particular, it can grow arbitrarily fast in z. If in addition to having bounded Malliavin derivative, ξ is bounded, the driver needs only be locally Lipschitz continuous in y. In the special case where the BSDE is Markovian, we obtain existence and uniqueness results for semilinear parabolic PDEs with non-Lipschitz nonlinearities. We discuss the case where there is no lateral boundary as well as lateral boundary conditions of Dirichlet and Neumann type.

Original languageEnglish
Pages (from-to)1257-1285
Number of pages29
JournalJournal of Functional Analysis
Volume266
Issue number3
DOIs
Publication statusPublished - 1 Feb 2014
Externally publishedYes

Keywords

  • Backward stochastic differential equation
  • Dirichlet boundary condition
  • Forward-backward stochastic differential equation
  • Malliavin derivative
  • Neumann boundary condition
  • Semilinear parabolic PDE
  • Viscosity solution

Cite this